# SDR TWAA0019201

- Difficulty date: December 9, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: EIBWD
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 35,049 hours, 19,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FIRST CLASS CABIN EGRESS LIGHTS WERE INOPERATIVE.  REPLACED THE BATTERIES IN THE POWER SUPPLY.  CHECK-C 1-10-00 STL.
